# SDR SWIA2021080560023

- Difficulty date: May 23, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH INBOARD FLAP'S LOWER SKIN HAS 1 DENT LOCATED JUST INBOARD OF THE OUTBOARD HINGE ARM, 28 INCHES FROM THE OUTBOARD EDGE AND 7 INCHES FWD OF THE TRAILING EDGE. (DENT IS CIRCLED WITH RED GREASE PENCIL)     (C-CHECK RO 8/1/2021)    REPAIRED THE RH INBOARD FLAP'S LOWER SKIN DAMAGE LOCATED JUST INBOARD OF THE OUTBOARD HINGE ARM, 28 INCHES FROM THE OUTBOARD EDGE AND 7 INCHES FWD OF THE TRAILING EDGE. REF CRJ 200 SRM  57-52-00 REPAIR NO. 3, COMPLIED WITH 51-900-1003-SKY.
